There are so many potential reasons a man might develop erectile dysfunction (ED), it's nearly impossible to generalize the best ways to treat it. What works for one man may not work for another simply because they are having problems for different reasons. That said, it may encouraging to hear that there are a variety of options that may be considered, from psychological counseling to lifestyle changes, medications to treatments and devices.
Martha K Terris, MD, FACS is a member of the following medical societies: American Cancer Society, American College of Surgeons, American Institute of Ultrasound in Medicine, American Society of Clinical Oncology, American Urological Association, Association of Women Surgeons, New York Academy of Sciences, Society of Government Service Urologists, Society of University Urologists, Society of Urology Chairpersons and Program Directors, and Society of Women in Urology
There are many different body parts that play an important role for a man to get and maintain an erection during sexual intercourse. Beyond the physical causes that can lead to ED, it has been reported that 20% of ED is related to psychological causes.2 With so many possibilities leading to erectile dysfunction, it becomes particularly important to find a specialist who can correctly diagnosis the direct cause of your ED and find a treatment option that is right for you.
Dr Kenny du Toit is a urologist practicing in Rondebosch, Cape Town. He is also consultant at Tygerberg hospital, where he is a senior lecturer at Stellenbosch University. He is a member of the South African Urological Association, Colleges of Medicine South Africa and Société Internationale d’Urologie. Board registered with both the HPCSA (Health professions council of South Africa) and GMC (General medical council UK). He has a keen interest in oncology, kidney stones and erectile dysfunction.http://www.dutoiturology.co.za
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.